Is anyone else on a anti depressant and Qsymia? I take Effexor XR 150mg for anxiety and depression. Does anybody else take these medications together and how is the side effects. I weight 325, and need to lose some major weight. Thank you
Is Qsymia a new anti depressant or is something to help you lose weight? Ask a pharmacist about this combination. I once took a migraine relieving drug with anti depressant and got a bad reaction. You must be sure it is safe before you do this. I took Effexor 150mg for depression and anxiety and put on masses of weight. I came off last year and have lost a great deal of weight very quickly. I don't recommend coming off Effexor, as so difficult to withdraw from. I know many people put on weight with this drug. The skin is now hanging off me, and I think I looked better with some weight on me.
I have heard this said quite a few times, "would you rather be overweight or have depression and anxiety?" I do hope someone else here can help you with your query.
Hi, Cal! Here are the results from the InteractionChecker:
It looks like you might feel a little jittery and restless at first, but if your doctor prescribed the Qsymia she/he likely feels the benefits outweigh the risks. Just be sure to let the doctor know if you have really bothersome side effects.
Good luck! One of my meds packed 30lbs on me that I can't drop. WCV
I currently also take Effexor 150mg ER and have been for about the last four years. I began the initial two weeks dosage of Qsymia two weeks ago and had no negative side effects. I did lose five pounds in said amount of time and am pleased with that result. Today I begin the next higher dosage for 30 days and am beginning my daily caloric intake of 1266 calories. I hope you too can take Qsymia with Effexor and have no negative side effects. Best wishes in your weight loss journey. You are not alone!! :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2013 • 4 answers
Posted 10 Jan 2014 • 4 answers
Posted 19 Sep 2014 • 2 answers
Posted 22 Oct 2014 • 1 answer
Posted 4 Dec 2014 • 5 answers